# SDR CALA2009020400080

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bulkhead
- Part number: 176A30057
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FORWARD BULKHEAD HAS WEAR SPOTS AT FORWARD SIDE WHERE DORSAL FIN CONTACTS.  REPAIRED PER ECRA 5530-01528.
